For the past 4 years, I have been getting constant fluid in my ears that gets treated with Zyrtec and Singulair and I am fine, but a few months later it comes back. I was just at the Docs today and he put me on Singulair for 28 days once a day and nasal spray 2 sprays each nostril once daily. Can this ever be cured? What else can I do? Thank you!
Have you been checked for meneres disease. It is an inner ear problem where the 2 sacks of fluid that are in your ear break and the fluid mixes together. There is no cure for it but it is not anything fatal. Progression of the disease is fullness of the ear/ears, dizziness, and can in cause nausea. Treatment is basicly staying on antihystamine, taking a diuretic, and limiting salt in your diet. In severe cases there are some surgical procedures that can help with the systems but those are only done if you become unable to function because of the dizziness. It can be in one ear or both, each person is differant. I have had it for 12 years now, but have been very lucky to still be high functioning. I am not sure this is your problem, but you might want to research it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.